# SDR DL75E090696

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1510 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS 1510 LBL 10 AIR PHONE ANTENNA INNER DOUBLER AND NUT PLATE ASSY CORRODED.  REMOVED CORROSION AND FABRICATED NEW DOUBLER AT SAA/SAT DURING HMV VISIT ON NR 129454 JOB NUMBER 82598520001.
